# SDR ASAA12511196

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,753 hours, 6,131 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16F147
- Condition: Failed
- Location: E&E Bay
- Part time: 15,553 hours, 5,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ILLUMINATED.  DUPLICATED DEFECT.  REMOVED & REPLACED RADAR R/T PER MM 34 43 41.  FUNCTION CHECK NML PER MM 34 43 00.
